Inlyta and Jamais vu - from FDA reports
There is no Jamais vu reported by people who take Inlyta yet. This review analyzes which people have Jamais vu with Inlyta. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 20, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Jamais vu when taking Inlyta?
- Check symptoms - is jamais vu caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsJamais vu and drugs with ingredients of axitinib.
Expand the study to include reports from both FDA and eHealthMeJamais vu and Inlyta from FDA and eHealthMe reports
Inlyta has active ingredients of axitinib. (latest outcomes from Inlyta 4,558 users)
Jamais vu (the experience of being unfamiliar with a person or situation that is actually very familiar; associated with certain types of epilepsy) has been reported by people with psychogenic pain disorder, dissociation, multiple sclerosis (latest reports from 5 Jamais vu patients).
Browse all side effects of Inlytaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Jamais vuJamais vu
Could your condition cause Jamais vuJamais vu
What would happen?
User reviews to the study
Hi, I have had jamais vu for several years. My doctor treats it with Lamotrogine, and I have very few episodes with I take this medication. Lately, I have been having more episodes. Anyone else who notices that it gets worse?